On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.82.57.154
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 123 - pages 375-424

Titles123

On three-dimensional vortex patches
Pascal Gamblin - Xavier Saint Raymond
Bulletin de la Société mathématique de France 123, number 3 (1995), 375-424
Download this article : PS file / PDF file

Résumé :
Nous étudions, en dimension trois d'espace, l'existence et la régularité de la solution du système d'Euler incompressible pour une donnée analogue aux poches de tourbillon définies en dimension deux d'espace par A. Majda [7]. Nos résultats sont comparables à ceux obtenus dans le cas bidimensionnel par J.-Y. Chemin [4], mais l'existence de la solution est seulement locale en temps (globale cependant dans le cas axisymétrique).

Abstract:
We study in three space dimensions the existence and smoothness of the solution of the incompressible Euler system for data analogous to the patches of vorticity defined in two space dimensions by A. Majda [7]. Our results are similar to those obtained in the two-dimensional case by J.-Y.Chemin [4], but the existence of the solution is only local in time (global in the axisymmetric case).

Class. math. : 35 L 45, 35 Q 35


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique